# SDR UPS08851709

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS INOP.  FOUND SHORTED WIRE IN CHARGING CIRCUIT.  REMOVED AND REPLACED C/B DUE TO NOT POPPED WHEN SHORTED TO GROUND AND REPAIRED WIRE AS REQ.
